# SDR FDEA202507211286

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 8,932 hours, 4,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T2201411G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH DIMENSION L=4.0" ,W=2.0" ,D=0.036" IN SURFACE OUTERSIDE OF MAIN FLAP OF   INBOARD FLAP LEFT WING IN SURFACE OUTERSIDE OF MAIN FLAP OF INBOARD FLAP LEFT WING WAS REPAIRED IAW B767   SRM 57-53-01-2R TABLE 1 FIG 201 SHEET 5 AND SRM 51-70-03-0G PAR 5A SHEET 1 REV.92 APR   15/2025
